# SDR MASA99087

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35051889
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5840 - TYS-DCA - THE RIGHT ENGINE WOULD NOT START.  MAINTENANCE TROUBLESHOT AND CONCLUDED THE STARTER HAD FAILED, AND REMOVED AND REPLACED THE STARTER.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
